Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 421, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 22, 2006, 8:20 PM CDT for Breckinridge County, Hardin County, Kentucky. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2006, 8:20 PM CDT (01:20 UTC)
- Expired
- Sep 22, 2006, 9:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Breckinridge County, KY, Hardin County, KY
The radar
The Louisville radar (KLVX), 32 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1397 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 437 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 230122
SVRLMK
KYC027-093-230200-
/O.NEW.KLMK.SV.W.0421.060923T0120Z-060923T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT FRI SEP 22 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BRECKINRIDGE COUNTY IN NORTH CENTRAL KENTUCKY...
HARDIN COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1000 PM EDT (900 PM CDT)...
* AT 813 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CONSTANTINE TO 7 MILES WEST OF HUDSON...AND MOVING
EAST AT 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BIG SPRING BY 825 PM CDT...
VINE GROVE AND RINEYVILLE BY 935 PM EDT...
RADCLIFF BY 940 PM EDT...
COLESBURG BY 945 PM EDT...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA UNTIL 200 AM
CDT...300 AM EDT. STORMS CAN PRODUCE TORNADOES VERY QUICKLY
TREES WERE BLOWN DOWN IN MCQUADY WITH THIS STORM. THIS IS A
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS
LAT...LON 3763 8624 3766 8653 3781 8616 3784 8580
3774 8570
$$
132 follow-up statements
000
WWUS53 KLMK 230144
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
943 PM EDT FRI SEP 22 2006
KYC027-093-230200-
/O.CON.KLMK.SV.W.0421.000000T0000Z-060923T0200Z/
BRECKINRIDGE KY-HARDIN KY-
943 PM EDT FRI SEP 22 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM
EDT(900 PM CDT) FOR HARDIN AND EASTERN BRECKINRIDGE COUNTIES...
AT 939 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RADCLIFF TO RINEYVILLE TO 7 MILES SOUTHEAST OF
CONSTANTINE...MOVING EAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
STEPHENSBURG BY 950 PM EDT
CECILIA BY 955 PM EDT
COLESBURG...GLENDALE AND ELIZABETHTOWN BY 1000 PM EDT
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT SATURDAY
MORNING(200 AM CDT SATURDAY MORNING) FOR CENTRAL KENTUCKY.
LAT...LON 3763 8624 3766 8653 3781 8616 3784 8580
3772 8570 3757 8584
$$
SCHOTT000
WWUS53 KLMK 230203
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1002 PM EDT FRI SEP 22 2006
KYC027-093-230212-
/O.EXP.KLMK.SV.W.0421.000000T0000Z-060923T0200Z/
BRECKINRIDGE KY-HARDIN KY-
1002 PM EDT FRI SEP 22 2006
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HARDIN AND EASTERN
BRECKINRIDGE COUNTIES EXPIRES AT 1000 PM EDT(900 PM CDT)...
SIGNIFICANT DAMAGE HAS BEEN REPORTED WITH THE EARLIER THUNDERSTORMS.
DO NOT GO NEAR DOWNED POWER LINES...AND GUSTS TO NEAR 60 MPH IN THE
ELIZABETHTOWN AREA. REPORT DAMAGE TO LOCAL LAW ENFORCEMENT AND HAVE
THEM RELAY THE REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LOUISVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT SATURDAY
MORNING(200 AM CDT SATURDAY MORNING) FOR CENTRAL KENTUCKY.
LAT...LON 3763 8624 3766 8653 3781 8616 3784 8580
3772 8570 3757 8584
$$
SCHOTTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 3:30 PM CDT, 4 hours 50 minutes earlier.
Area forecast discussion, Sep 22, 3:30 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION...CORR TO ADD WATCH INFO AND FIX TYPOS NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI SEP 22 2006 .SHORT TERM (TONIGHT AND SATURDAY)... MAIN CONCERNS CENTER AROUND EXCESSIVE RAINFALL AND THREAT OF SEVERE STORMS SATURDAY. UPPER AIR PATTERN CURRENTLY SHOWS AN UNUSUALLY STRONG TROUGH ACROSS THE UPPER MIDWEST. DEEP LOW PRESSURE AT THE SURFACE IS NOW CO-LOCATED WITH UPPER LOW ACROSS NORTHERN IOWA. ANOTHER DISTURBANCE OF CONCERN FOR OUR REGION IS CURRENTLY DIGGING SOUTHWARD ACROSS THE CENTRAL ROCKIES. THIS FEATURE WILL ROTATE THROUGH THE BASE OF THE EXISTING TROUGH AND MOVE ACROSS KANSAS SATURDAY AFTERNOON. AT THE SURFACE...LOW PRESSURE WILL FORM ALONG A SURFACE TROUGH AND MOVE INTO ILLINOIS LATE TOMORROW. STRONG SOUTHWEST FLOW ACROSS THE LOWER OHIO VALLEY WILL ALLOW MODIFIED TROPICAL MOISTURE TO STREAM NORTHWARD. THE NAM FORECASTS AROUND 2 INCHES OF PRECIPITABLE WATER TO REMAIN ALONG THE OHIO RIVER THROUGH SUNDAY MORNING. EARLIER STORMS DUMPED ONE TO TWO INCHES ACROSS CENTRAL KENTUCKY WITH AXIS OF HEAVIEST RAIN EXTENDING FROM BUTLER COUNTY NORTHEASTWARD THROUGH THE SOUTHERN BLUEGRASS REGION. FEEL THE GREATEST THREAT OF HEAVY RAINFALL TONIGHT WILL BE ALONG/NORTH OF THE OHIO RIVER. CURRENTLY...WARM FRONT IS STALLED ALONG WESTERN KENTUCKY/TENNESSEE BORDER. SHOWERS AND EXTENSIVE RAIN COOLED AIR WILL RETARD NORTHWARD PROGRESSION OF THIS FRONT...BUT IT WILL EVENTUALLY MOVE NORTH INTO CENTRAL INDIANA OVERNIGHT. BOTH GFS AND NAM SHOW EXPANDING COVERAGE OF PRECIP LATER THIS EVENING AND OVERNIGHT AS LOW LEVEL JET INCREASES AND A LEAD DISTURBANCE EJECTS AHEAD OF THE LARGER TROUGH ACROSS THE MIDWEST. BOTH MODELS CONCENTRATE PRECIP ALONG/NORTH OF THE OHIO RIVER. ATTENTION NOW WILL TURN TO SEVERE WX CHANCES FOR SATURDAY. THE SEVERE STORMS CENTER HAS PLACED OUR FORECAST AREA IN A SLIGHT RISK. KENTUCKY WILL BE FIRMLY WITHIN WARM SECTOR TOMORROW. HIGH TEMPERATURES WILL DEPEND ON CLOUD COVER AND PRECIP COVERAGE DURING THE DAY...BUT TEMPERATURES WILL LIKELY REACH THE LOWER 80S ACROSS THE SOUTH. WITH A LACK OF UPPER FORCING TOMORROW AFTERNOON ANY STORMS WILL BE OF A MORE SCATTERED NATURE. HOWEVER...STRONG UNI-DIRECTIONAL WIND SHEAR AND MODERATE SURFACED BASED INSTABILITY WILL BRING A THREAT OF WIND DAMAGE. EXPECT BREEZY SOUTH WINDS TOMORROW AS 35 MPH WINDS AT 3000 FEET MIX DOWN DURING THE AFTERNOON. RAIN CHANCES WILL INCREASE TO CATEGORICAL LATE TOMORROW AS A LINE OF STORMS ASSOCIATED WITH AN APPROACHING COLD FRONT APPROACHES SOUTHWESTERN INDIANA. WITH STRENGTHENING MID LEVEL WINDS...SOME OF THESE STORMS MAY PRODUCE DAMAGING WINDS AS WELL. JSD .LONG-TERM (SATURDAY NIGHT THROUGH FRIDAY)... ...POTENTIAL FOR SEVERE WEATHER OUTBREAK SATURDAY NIGHT ALONG WITH MORE HEAVY RAINFALL... SATURDAY NIGHT...CONTINUES TO LOOK LIKE A SQUALL LINE WITH DAMAGING WINDS AND ISOLATED TORNADOES IS A VERY REAL THREAT NW TO SE ACROSS THE FA. SUNDAY WILL CONTINUE PREV FCST TREND WI RW- ENDING FROM NW TO SE ACROSS THE FA AS THE REMNANTS OF THE COMPLEX AND VIGOROUS STORM SYSTEM IS REPLACED BY A DRY NORTHWESTERLY FLOW THROUGH MIDWEEK. NOT REALLY CANADIAN AIR BUT PACIFIC BEHIND THIS SYSTEM SO TEMPS WILL BE NEAR OR ONLY A LITTLE BELOW SEASONAL NORMALS FOR THIS TIME OF YEAR. DURING THE LATE WEDNESDAY AND THURSDAY TIME FRAME...THE LATEST MODELS TO VARYING DEGREES ARE INDICATING THAT A RATHER STRONG TROUGH WILL DROP SOUTHEAST INTO THE GREAT LAKES REGION AND FORCE A COLD FRONT ACROSS THE REGION. ITS STILL TOO EARLY TO REALLY SETTLE ON JUST HOW MUCH CANADIAN AIR WILL DROP SOUTHWARD WITH THIS SYSTEM. FOR NOW WILL KEEP THE CURRENT FCST TRENDS FOR LATE IN THE WORKWEEK. --21 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...FLASH FLOOD WATCH UNTIL 700 AM EDT/600 AM CDT SUNDAY ALONG AND NORTH OF A LINE FROM MORGANTOWN TO CAMPBELLSVILLE TO LEXINGTON. IN...FLASH FLOOD WATCH UNTIL 700 AM EDT SUNDAY. &&
Hazardous weather outlook, Sep 22, 3:30 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...CORR TO DAYS NATIONAL WEATHER SERVICE LOUISVILLE KY 430 PM EDT FRI SEP 22 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-230830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 330 PM CDT FRI SEP 22 2006 /430 PM EDT FRI SEP 22 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR TONIGHT FOR ALL OF SOUTHERN INDIANA AND FOR CENTRAL KENTUCKY NORTH OF THE CUMBERLAND PARKWAY. SHOWERS AND THUNDERSTORMS SHOULD INCREASE IN COVERAGE THIS EVENING AND OVERNIGHT ALONG AND NORTH OF THE OHIO RIVER. AMPLE MOISTURE COMBINED WITH A SLOWLY MOVING WARM FRONT MAY LEAD TO INDIVIDUAL STORMS MOVING REPEATEDLY ACROSS THE SAME AREA. LOCALLY HEAVY RAINFALL MAY LEAD TO RUNOFF PROBLEMS AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT SATURDAY AND SATURDAY NIGHT. AS A WARM FRONT MOVES NORTH TOMORROW...SURFACE INSTABILITY WILL INCREASE DURING THE DAY. AS A RESULT...IN ADDITION TO THE CONTINUING THREAT OF HEAVY RAINFALL...STRONG MID LEVEL WINDS WILL BRING A THREAT OF DAMAGING WINDS OR ISOLATED TORNADOES ASSOCIATED WITH ANY SCATTERED CONVECTION THAT DEVELOPS TOMORROW AFTERNOON. THE THREAT OF DAMAGING WINDS WILL INCREASE LATE TOMORROW AHEAD OF A COLD FRONT. LINEAR CONVECTION...IN THE FORM OF A SQUALL LINE OR INDIVIDUAL BOW ECHOS...MAY DEVELOP AND MOVE AHEAD OF THE COLD FRONT. IN ADDITION...HEAVY RAINFALL AND DEADLY LIGHTNING WILL ACCOMPANY THESE STORMS. OUTSIDE OF ANY THUNDERSTORM...SOUTHERLY WINDS COULD GUST UP TO 30 MPH IN SPOTS SATURDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE WEDNESDAY NIGHT AND THURSDAY AS ANOTHER COLD FRONT AFFECTS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED SATURDAY THROUGH EARLY SUNDAY MORNING ...ESPECIALLY SATURDAY NIGHT. MONITOR THE LATEST FORECASTS ON NOAA ALL-HAZARDS RADIO OR ON OUR WEBSITE AT WEATHER.GOV/LOUISVILLE. JSD
In the hours before
Special weather statement, Sep 22, 7:17 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 817 PM EDT FRI SEP 22 2006 INZ079-KYZ032-230200- JEFFERSON IN-TRIMBLE KY- INCLUDING THE CITIES OF...MADISON...BEDFORD 817 PM EDT FRI SEP 22 2006 A STRONG THUNDERSTORM ON THE SCOTT...JEFFERSON COUNTY INDIANA LINE WILL PRODUCE VERY HEAVY RAINS AND POSSIBLE SMALL HAIL AS IT MOVES THROUGH JEFFERSON COUNTY INDIANA AND TRIMBLE COUNTY KENTUCKY. RAINFALL AMOUNTS OF HALF AN INCH TO AN INCH ARE POSSIBLE FROM THIS STORM. MOTORISTS SHOULD BE ALERT FOR PONDING OF WATER IN ROADWAYS. RESIDENTS SHOULD BE ALERT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. CROW
Local storm report, Sep 22, 8:02 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
902 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD TELL CITY 37.95N 86.76W
09/22/2006 PERRY IN LAW ENFORCEMENT
WATER WAS UP TO THE CURBS IN SOME STREETS IN DOWNTOWN
TELL CITY.
&&
MRCLocal storm report, Sep 22, 8:03 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD HUNTINGBURG 38.30N 86.96W
09/22/2006 DUBOIS IN LAW ENFORCEMENT
SEVERAL ROADS WERE FLOODED AND BARRICADED IN HUNTINGBURG
AND ALSO IN FERDINAND.
&&
MRCLocal storm report, Sep 22, 8:14 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
914 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HEAVY RAIN LEAVENWORTH 38.20N 86.35W
09/22/2006 E0.00 INCH CRAWFORD IN TRAINED SPOTTER
COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM
EDT...USING AN UNOFFICIAL ELECTRONIC GAGE.
&&
MRCLocal storm report, Sep 22, 8:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
915 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HEAVY RAIN LEAVENWORTH 38.20N 86.35W
09/22/2006 E2.68 INCH CRAWFORD IN TRAINED SPOTTER
COOPERATIVE OBSERVER HAD 2.68 INCHES OF RAIN SINCE 815 PM
EDT...USING AN UNOFFICIAL ELECTRONIC GAGE.
&&
MRCLocal storm report, Sep 22, 8:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
920 PM EDT FRI SEP 22 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG MCQUADY 37.70N 86.52W
09/22/2006 BRECKINRIDGE KY LAW ENFORCEMENT
TREES DOWN IN THE ROUGH RIVER AREA.
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 22, 7:25 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 65 min |
| Sep 22, 7:48 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Ohio | 27 min |
| Sep 22, 8:35 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hardin | 55 min |
| Sep 22, 9:31 PM CDT | Flash Flood Warning | LMK | Hardin | 59 min |
| Sep 22, 9:52 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 23 min |
| Sep 22, 10:14 PM CDT | Flash Flood Warning | LMK | Nelson, Washington | 91 min |
| Sep 22, 10:28 PM CDT | Flash Flood Warning | LMK | Jefferson | 2 hr |
| Sep 22, 11:21 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 24 min |
| Sep 22, 11:25 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 3 hr |
| Sep 22, 11:36 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 39 min |
| Sep 22, 11:53 PM CDT | Flash Flood Warning | LMK | Franklin, Scott | 3 hr |
| Sep 23, 12:17 AM CDT | Flash Flood Warning | LMK | Butler | 3 hr |
| Sep 23, 12:47 AM CDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Jessamine, Nicholas, Woodford | 118 min |
| Sep 23, 1:03 AM CDT | Flash Flood Warning | LMK | Anderson | 117 min |
| Sep 23, 1:25 AM CDT | Flash Flood Warning | LMK | Edmonson | 2 hr |
| Sep 23, 2:30 AM CDT | Severe Thunderstorm Warning | LMK | Adair | 30 min |
| Sep 23, 2:40 AM CDT | Severe Thunderstorm Warning | LMK | Russell | 35 min |
| Sep 23, 2:46 AM CDT | Flash Flood Warning | LMK | Warren | 119 min |
| Sep 23, 2:55 AM CDT | Flash Flood Warning | LMK | Logan | 2 hr |
| Sep 23, 3:01 AM CDT | Flash Flood Warning | LMK | Madison | 119 min |
| Sep 23, 7:04 AM CDT | Flash Flood Warning | LMK | Logan | 3 hr |
| Sep 23, 11:35 AM CDT | Severe Thunderstorm Warning | LMK | Hancock | 40 min |
| Sep 23, 11:55 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Meade, Ohio | 50 min |
| Sep 23, 12:07 PM CDT | Flash Flood Warning | LMK | Jefferson | 5 hr |
| Sep 23, 12:44 PM CDT | Flash Flood Warning | LMK | Oldham, Shelby | 5 hr |
| Sep 23, 1:12 PM CDT | Flash Flood Warning | LMK | Bullitt, Hardin | 4 hr |
| Sep 23, 1:12 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 48 min |
| Sep 23, 1:25 PM CDT | Flash Flood Warning | LMK | Grayson, Ohio | 4 hr |
| Sep 23, 1:26 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 19 min |
| Sep 23, 1:40 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Washington | 35 min |
| Sep 23, 1:50 PM CDT | Flash Flood Warning | LMK | Butler, Logan | 4 hr |
| Sep 23, 2:14 PM CDT | Flash Flood Warning | LMK | Edmonson | 3 hr |
| Sep 23, 3:02 PM CDT | Flash Flood Warning | LMK | Green, Taylor | 3 hr |
| Sep 23, 3:21 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 24 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.